# SDR USAA2012112900013

- Difficulty date: October 20, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - CRACK IN SHEAR TIE AT BS 360, S14R.  REPLACED SHEAR TIE AT BS 360, S14R IAW B737 SRM 53-00-07-2R-7 FIG 201.
